Hi, I commonly use depilatory creams on my

Patient

Q: Hi,
I commonly use depilatory creams on my face because razors irritate my skin. Just recently, I've used a product called hairfree, not knowing that is supposed to bring permanent results. I've used it 2 times over the last two weeks and my beard has definitely thinned out. I want to have the option of having a beard and am worried I may have done permanent damage.
I found a product online called beard grow xl. It's supposed to help grow a thicker beard. Do you think this could reverse some of the damage? Or am I screwed?

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I shared a smoking device with a person. About 5 minutes later i used my mouth to clean up a very small cut on my fin...

Q: I am currently taking microgynon 30 contraceptive pill and was wondering if respberry ketone tablets will affect my c...

Q: I have a problem with weight, I am currently taking Ant depressant Mirtazapine 45 g. What is the safest weight loss t...

Q: I have a straight horizontal cut on my pinky to which my doctor applied dermabond. I believe i took it off too soon. ...

Q: Hi. I had a partial coectomy 1 year ago. Since that time, my abdomen has been very hard, it sticks way out and is lar...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews